Abdominal Cramping and Dizziness from Levaquin

I have been taking Levaquin for 8 days now and have had severe abdominal cramping and dizziness daily. My ENT prescribed it to me for severe sinus blockage for 4 weeks along with 6 days use of a steroid. I would like to get off of this medication, but is it safe to stop an antibiotic early? It's causing more harm than good I feel.


I'm really concerned about my health. I have been trying to contact my Doctor by phone but they are not calling me back. I guess my concerns are not as important as the concern of those patients who have had surgery. I'm really fed up with them right now and think I will call my primary care physician to let me know it's okay to stop taking this medication.

Thanks,
Sarah

Comments for Abdominal Cramping and Dizziness from Levaquin

Click here to add your own comments

I can't tell you what's 'safe'
by: Kerri Knox, RN- The Immune Queen!

Hi Sarah,

I can't tell you what's 'safe' for you to do or not to do. However, what I DO know is that:

a) Sinus infections are most often caused by a fungus anyway and so giving an antibiotic for a sinus infection is completely inappropriate

b) The side effects of taking even ONE Levaquin pill could leave you completely disabled for life

c) Knowing what I know, you couldn't convince me to take that antibiotic unless it was the ONLY drug that would save my life

d) If you are having such severe symptoms, it's INSANE to keep on taking a drug that is making you feel like that, especially when the side effects can be so devastating


So, I can't tell you whether crossing the street is safe or not, so I certainly can't tell you whether any medical treatment is or isn't safe for you. But I can tell you that I have spent time helping hundreds of people through the devastating and disabling Side Effects of Levaquin. And you may want to consider getting my book The Levaquin Tendonitis Solution and following the protocol in order to ward off any possible lingering problems that Levaquin may end up causing you.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video